# SDR 7KF2008F00000

- Difficulty date: July 22, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N911LF
- Make and model: Bolkms BO105S
- Aircraft serial: S663
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 6890550
- Condition: Fod
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT WITH 2 MEDICAL PERSONNEL AND PILOT ABOARD HEADING BACK TO AIRPORT NR 1.  ENGINE MADE A LOUD NOISE AND FLAMED OUT, PILOT NOTED ENGINE INDICATIONS AND SECURED THAT ENGINE, DECLARED AN EMERGENCY WITH TOWER AND LANDED AC WITHOUT INCIDENT.  AFTER INVESTIGATION FOUND NR 1 ENGINE HAD INGESTED A CLOTH RAG, NR 1 ENGINE COMPRESSOR RECEIVED DAMAGE TO COMPRESSOR BLADES AND STATORS.  (K)
